Zopiclone overdose death

Common Questions and Answers about Zopiclone overdose death

lunesta

Why do young, vibrant people keep dying from heroin overdose? What is the great pull this drug has on our society? Well, I have been thinking about just that question as we all heard about the death of yet another famous and talented actor. Phillip Seymour Hoffman was found in his Manhattan apartment with a syringe still stuck in his arm and fifty heroin bags in his possession. So I thought back to patient we had very recently, who is also a heroin addict.
I took my first overdose at 11, had a year long bout of what i now know to be dissociation or derealisation not too long after this. Suffered big mood swings. On antidepressants at 16 (1996), by which time i was using drugs most if not all the time (cannabis & ecstasy mainly). College went out the window and so it went on, me in chaos. First saw a psychiatrist age 20 ish. Stopped taking drugs 2001 as he advised. Had taken second overdose by then aged 17.
finally the docs gave me zopiclone (sleeping meds) and it worked i was so relieved that i could finally sleep in peace, i only had them for a week but i find that i fall asleep within the hour or two now and dont wake up (w/o the sleeping pills.) i still have shortness of breathe not as bad, well actually today i had a hard time with it but it hasnt been that bad since the paxil i believe is starting to kick in.
When you get the brain zaps, you can take 5 Omega3 in the morning and 5 again at noon. You can't overdose on Omega3. It is recommended that you don't take Omega3 after 4pm. This has worked for me so far, but it's the nausea and dry mouth today that is catching me off guard. Eating small amounts of raw foods is helping but the dry mouth is still here no matter how much water I drink.
im starting to think that this is not the right medicine (the suboxone) for me but i dont know of any alternative. im scared to death of the withdrawls i might face again. my doc talks about putting me in the hospital to detox by using a combination of steriods, vailum, atavain. and im sorry but isnt that what their doing now and i feel like ****. i want more than anything in life to just be normal again the way i was before the toxic patches i was on.
So now, I'm in another vicious cycle, since I'm not stopping the caffeine, I recently started to take Zopiclone at night to help me fall asleep. But I hate pills, so I have to do something about this. The Effexor I've accepted it because I know that something wasn't right with me all my life and with it I'm doing much better. But this new problem, I don't need. So what I will do is try to find if there are doctors that conducts food allergy test or something...
I too had a bout with B-6 overdose when ingesting 200-300 mg/day for a mild case of carpal tunnel. My symptoms were not as serious as others mentioned here since I was on them for less than 2 weeks, but it was scary and did mess with my thyroid, heart, intestines, and I had vertigo in addition to numbess, pain and tingling. I think I was toxic this quickly due to some kidney impairment. Anyways, I am very glad to hear other sufferers are recovering.
so that if they survive the disaster or the treatment they can't sue us!!! (*Make no mistake, this recipe will = death for MMTP patients. Sorry, I'm ranting here, but I just saw this report and I'm *furious*. For those who compare methadone to diabetes, how much you want to bet diabetics will have no trouble getting their insulin during a disaster??? I hope your husband can mamage without it. Because one of the things doctors neglect to tell you, is pain medication only works for so long.
MedHelp Health Answers